Translator Disclaimer
1 November 2008 Trilinear forms and the central values of triple product L-functions
Atsushi Ichino
Author Affiliations +
Duke Math. J. 145(2): 281-307 (1 November 2008). DOI: 10.1215/00127094-2008-052

Abstract

We give an explicit formula for certain global trilinear forms that appear in Jacquet's conjecture in terms of local trilinear forms and the central values of triple product L-functions

Citation

Download Citation

Atsushi Ichino. "Trilinear forms and the central values of triple product L-functions." Duke Math. J. 145 (2) 281 - 307, 1 November 2008. https://doi.org/10.1215/00127094-2008-052

Information

Published: 1 November 2008
First available in Project Euclid: 20 October 2008

zbMATH: 1222.11065
MathSciNet: MR2449948
Digital Object Identifier: 10.1215/00127094-2008-052

Subjects:
Primary: 11F67 , 11F70

Rights: Copyright © 2008 Duke University Press

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.145 • No. 2 • 1 November 2008
Back to Top